Alert archive / Hawaii / High Wind Warnings in 2013
High Wind Warning 7, NWS Honolulu, HI
NWS Honolulu, HI issued this high wind warning at Mar 31, 2013, 3:23 AM HST for Hawaii County, Hawaii. It was in force for 64 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2013, 3:23 AM HST (13:23 UTC)
- Expired
- Apr 2, 2013, 7:16 PM HST
- In force
- 64 hr
- Issued by
- NWS Honolulu, HI
County Hawaii County, HI
The radar
The South Shore radar (PHWA), 57 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 1.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
866 WWHW70 PHFO 311323 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 323 AM HST SUN MAR 31 2013 ...HIGH WIND WARNING FOR THE BIG ISLAND SUMMITS UNTIL MONDAY MORNING... .WESTERLY WINDS HAVE INCREASED DURING THE EVENING AND IS NOW TOPPING THE WARNING LEVEL OF 45 MPH. THIS DANGEROUS WINDY CONDITION WILL PERSIST THROUGH AT LEAST EARLY MONDAY MORNING. HIZ028-010230- /O.UPG.PHFO.WI.Y.0028.000000T0000Z-130402T1600Z/ /O.NEW.PHFO.HW.W.0007.130331T1323Z-130401T1900Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 323 AM HST SUN MAR 31 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM HST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST 35 TO 50 MPH WITH LOCALIZED GUSTS TO 60 MPH OR MORE. * TIMING...THROUGH MONDAY MORNING. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS WINDS OF AT LEAST 45 MPH...OR GUSTS OF 60 MPH OR HIGHER...ARE EXPECTED. && $$ LAU
8 follow-up statements
881 WWHW70 PHFO 010137 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 337 PM HST SUN MAR 31 2013 ...HIGH WIND WARNING FOR THE BIG ISLAND SUMMITS UNTIL MONDAY MORNING... .WESTERLY WINDS REMAIN ABOVE WARNING THRESHOLD AT THE HIGHEST BIG ISLAND SUMMITS. THIS DANGEROUS WINDY CONDITION WILL PERSIST THROUGH AT LEAST EARLY MONDAY MORNING. HIZ028-011445- /O.CON.PHFO.HW.W.0007.000000T0000Z-130401T1900Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 337 PM HST SUN MAR 31 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM HST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM HST MONDAY. * WINDS...WEST WINDS 25 TO 45 MPH WITH GUSTS TO 65 MPH. * TIMING...THROUGH 9 AM HST MONDAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS WINDS OF AT LEAST 45 MPH...OR GUSTS OF 60 MPH OR HIGHER...ARE EXPECTED. && $$ POWELL
489 WWHW70 PHFO 010520 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 720 PM HST SUN MAR 31 2013 ...HIGH WIND WARNING FOR THE BIG ISLAND SUMMITS UNTIL 6 PM HST MONDAY... .WESTERLY WINDS ARE ABOVE THE WARNING THRESHOLD AT THE HIGHEST BIG ISLAND SUMMITS. THIS DANGEROUS WINDY CONDITION WILL PERSIST THROUGH AT LEAST LATE MONDAY AFTERNOON. HIZ028-011830- /O.EXT.PHFO.HW.W.0007.000000T0000Z-130402T0400Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 720 PM HST SUN MAR 31 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM HST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS...WEST 35 TO 50 MPH WITH LOCALIZED GUSTS OVER 65 MPH * TIMING...THROUGH 6 PM HST MONDAY. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS WINDS OF AT LEAST 45 MPH...OR GUSTS OF 60 MPH OR HIGHER...ARE EXPECTED. && $$ HIZ022-011830- /O.NEW.PHFO.WI.Y.0029.130401T0520Z-130402T0400Z/ HALEAKALA SUMMIT- INCLUDING THE CITY OF...HALEAKALA NATIONAL PARK ABOVE 6000 FEET 720 PM HST SUN MAR 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS...WEST 25 TO 40 MPH WITH LOCALIZED GUSTS OVER 50 MPH. * TIMING...THROUGH 6 PM HST MONDAY. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ LAU
129 WWHW70 PHFO 011324 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 324 AM HST MON APR 1 2013 HIZ028-020230- /O.CON.PHFO.HW.W.0007.000000T0000Z-130402T0400Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 324 AM HST MON APR 1 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS...WEST 35 TO 50 MPH WITH LOCALIZED GUSTS OVER 65 MPH * TIMING...THROUGH 6 PM HST TODAY. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS WINDS OF AT LEAST 45 MPH...OR GUSTS OF 60 MPH OR HIGHER...ARE EXPECTED. THERE IS A STRONG POSSIBILITY THAT THIS WARNING WILL BE EXTENDED. && $$ HIZ022-020230- /O.CON.PHFO.WI.Y.0029.000000T0000Z-130402T0400Z/ HALEAKALA SUMMIT- INCLUDING THE CITY OF...HALEAKALA NATIONAL PARK ABOVE 6000 FEET 324 AM HST MON APR 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS...WEST 25 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH * TIMING...THROUGH 6 PM HST TODAY. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. THERE IS A STRONG POSSIBILITY THAT THIS ADVISORY WILL BE EXTENDED. && $$
034 WWHW70 PHFO 011757 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 757 AM HST MON APR 1 2013 ...HIGH WIND WARNING FOR BIG ISLAND SUMMITS... ...WIND ADVISORY FOR HALEAKALA SUMMIT... HIZ028-020700- /O.EXT.PHFO.HW.W.0007.000000T0000Z-130402T1600Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 757 AM HST MON APR 1 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM HST TUESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS...WEST 50 TO 70 MPH WITH GUSTS OVER 90 MPH. * TIMING...WINDS WILL STRENGTHEN TODAY...REMAIN VERY STRONG THROUGH TONIGHT...AND THEN DIMINISH ON TUESDAY. * IMPACTS...WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE...AND CAN MAKE DRIVING EXTREMELY DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT AREAS SHOULD BE POSTPONED UNTIL WINDS SUBSIDE. && $$ HIZ022-020400- /O.CON.PHFO.WI.Y.0029.000000T0000Z-130402T0400Z/ HALEAKALA SUMMIT- INCLUDING THE CITY OF...HALEAKALA NATIONAL PARK ABOVE 6000 FEET 757 AM HST MON APR 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS OVER 50 MPH. * TIMING...THROUGH 6 PM HST TODAY. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. THERE IS A STRONG POSSIBILITY THAT THIS ADVISORY WILL BE EXTENDED. && $$ BIRCHARD
406 WWHW70 PHFO 020136 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 336 PM HST MON APR 1 2013 ...HIGH WIND WARNING FOR BIG ISLAND SUMMITS... ...WIND ADVISORY FOR HALEAKALA SUMMIT... HIZ028-021445- /O.CON.PHFO.HW.W.0007.000000T0000Z-130402T1600Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 336 PM HST MON APR 1 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS...WEST 50 TO 70 MPH WITH GUSTS OVER 90 MPH. * TIMING...WINDS WILL VERY STRONG THROUGH TONIGHT...AND THEN DIMINISH ON TUESDAY. * IMPACTS...WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE...AND CAN MAKE DRIVING EXTREMELY DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT AREAS SHOULD BE POSTPONED UNTIL WINDS SUBSIDE. && $$ HIZ022-021445- /O.EXT.PHFO.WI.Y.0029.000000T0000Z-130402T1600Z/ HALEAKALA SUMMIT- INCLUDING THE CITY OF...HALEAKALA NATIONAL PARK ABOVE 6000 FEET 336 PM HST MON APR 1 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS...WEST 25 TO 35 MPH WITH GUSTS OVER 50 MPH. * TIMING...THROUGH 6 AM HST TUESDAY. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ BIRCHARD
894 WWHW70 PHFO 021332 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 332 AM HST TUE APR 2 2013 ...HIGH WIND WARNING FOR BIG ISLAND SUMMITS... HIZ022-021445- /O.CAN.PHFO.WI.Y.0029.000000T0000Z-130402T1600Z/ HALEAKALA SUMMIT- INCLUDING THE CITY OF...HALEAKALA NATIONAL PARK ABOVE 6000 FEET 332 AM HST TUE APR 2 2013 ...WIND ADVISORY IS CANCELLED... WINDS HAVE DROPPED BELOW THE ADVISORY THRESHOLD. $$ HIZ028-030200- /O.EXT.PHFO.HW.W.0007.000000T0000Z-130403T0200Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 332 AM HST TUE APR 2 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM HST THIS AFTERNOON... * WINDS...WEST 60 TO 80 MPH WITH GUSTS TO 100 MPH. * TIMING...WINDS WILL PEAK THIS MORNING...THEN RAPIDLY DECREASE LATER TODAY. * IMPACTS...WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE...AND CAN MAKE DRIVING EXTREMELY DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT AREAS SHOULD BE POSTPONED UNTIL WINDS SUBSIDE. && $$ DONALDSON
653 WWHW70 PHFO 030123 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 323 PM HST TUE APR 2 2013 ...HIGH WIND WARNING FOR BIG ISLAND SUMMITS... HIZ028-031000- /O.EXT.PHFO.HW.W.0007.000000T0000Z-130403T1000Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 323 PM HST TUE APR 2 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT. * WINDS...WEST 30 TO 50 MPH WITH GUSTS OVER 60 MPH. * TIMING...WINDS ARE EXPECTED TO DROP THIS EVENING. * IMPACTS...WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE...AND CAN MAKE DRIVING EXTREMELY DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT AREAS SHOULD BE POSTPONED UNTIL WINDS SUBSIDE. && $$ MORRISON
242 WWHW70 PHFO 030516 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 716 PM HST TUE APR 2 2013 HIZ028-030630- /O.CAN.PHFO.HW.W.0007.000000T0000Z-130403T1000Z/ BIG ISLAND SUMMITS- INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET 716 PM HST TUE APR 2 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH WIND WARNING. WINDS ACROSS THE BIG ISLAND SUMMITS HAVE DROPPED BELOW ADVISORY LEVELS THIS EVENING. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high wind warning went out at Mar 30, 9:20 PM HST, 6 hours 3 minutes earlier.
Area forecast discussion, Mar 30, 9:20 PM HST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED... NATIONAL WEATHER SERVICE HONOLULU HI 920 PM HST SAT MAR 30 2013 .SYNOPSIS... A FRONT CURRENTLY NEAR MOLOKAI WILL EASE DOWN THE REMAINDER OF MAUI COUNTY TONIGHT AND THE BIG ISLAND SUNDAY. ANOTHER BAND OF LOW LEVEL MOISTURE WILL AFFECT THE ISLANDS MONDAY THROUGH TUESDAY. THEN...A DRIER...QUIETER WEATHER REGIME WILL SETTLE IN FOR THE REST OF THE NEW WEEK. && .DISCUSSION... AS OF 700 PM HST...A WEAKENING COLD FRONT IS CURRENTLY APPROACHING MOLOKAI. IT IS MOVING EAST AND SOUTHEAST AT 20 MPH. WEATHER RADAR IS NOT DETECTING MUCH OF ANY SHOWERS WITH IT...NOTED ON SATELLITE AS A BAND OF STABLE LOW CLOUDS OVER OAHU. PERHAPS JUST A FEW LIGHT SPRINKLES AT BEST. BEHIND OR TO THE WEST OF THE FRONT IS A STABLE DRIER COOLER AIR MASS. PRE FRONTAL ACTIVITY IS LOCATED WELL AHEAD OF THE ACTUAL FRONT...OVER EASTERN MAUI AND MANY PARTS OF THE BIG ISLAND. THE HEAVIEST OF THE SHOWERS ARE OCCURRING OVER THE COASTAL WATERS OFF THE KAU COAST OF THE BIG ISLAND WITH THE HEAVIEST CELL LOCATED RIGHT OFF NAALEHU. THE MODELS HAVE THE FRONT OVER THE BIG ISLAND AT DAY BREAK... EXITING THE BIG ISLAND BY NOON. SOME OF THE MOISTURE FROM THE FRONT MAY GET HUNG UP OVER THE WINDWARD SIDE OF THE BIG ISLAND AND WILL BE SLOWER TO CLEAR...PERHAPS NOT UNTIL THE EVENING. WITH THIS SAID...WE ANTICIPATE GRADUAL LESSENING OF THE SHOWER ACTIVITY ACROSS MAUI... DURING THE OVERNIGHT HOURS. THE FRONT IS ASSOCIATED WITH A LOW PRESSURE SYSTEM LOCATED 900 MILES NORTH NORTHEAST OF OAHU THIS EVENING. THE LOW WILL BE SLOW MOVING THROUGH MONDAY BEFORE MOVING OFF TOWARDS THE NORTHEAST THEREAFTER. WITH THIS SAID...THE ISLANDS CAN EXPECT ANOTHER RAIN BAND BETWEEN MONDAY AND TUESDAY BEFORE SUNNIER WEATHER SETTLES IN. TEMPERATURES WILL BE A FEW DEGREES COOLER UNDER THIS NORTHERLY WIND FLOW THAT WILL LAST THROUGH WEDNESDAY. HIGH PRESSURE WILL BE TAKING OVER THE AREA AROUND THE MAIN HAWAIIAN ISLANDS DURING THE NEW WEEK. AS THE LOW MOVES OUT...A WEAK SURFACE HIGH WILL PASS NORTH OF THE ISLANDS WEDNESDAY...MERGING WITH AN ALREADY ESTABLISHED SURFACE HIGH EAST NORTHEAST OF THE ISLANDS THE SECOND HALF OF THE WEEK. THUS...THE NORTHERLY WINDS WILL BE VEERING TO EAST NORTHEAST BY WEDNESDAY NIGHT. STRENGTH OF THE WINDS WILL STRONG AND GUSTY ESPECIALLY THE AREA WEST OF MOLOKAI...EASING OFF TO MODERATE SUNDAY. LIGHT TO MODERATE NORTHERLY WINDS SETTLES IN SUNDAY NIGHT...LASTING THROUGH TUESDAY NIGHT. THEN THE TRADES SETTLES IN... FIRMING UP TO MODERATE STRENGTH WEDNESDAY NIGHT AND LASTING INTO THE WEEKEND. WINDS ATOP THE BIG ISLAND SUMMITS HAVE PICKED UP...WITH WIND SPEED OF 31 MPH AT THE CANADA FRANCE OBSERVATORY THIS HOUR. MODELS ARE INDICATING ADVISORY LEVEL WIND TO CONTINUE THROUGH MONDAY NIGHT. && .AVIATION... A STRONG JET STREAM ALOFT ABV FL300 WILL KEEP PRODUCING MODERATE CLEAR-AIR TURBULENCE OVER THE ISLANDS. AIRMET TANGO FOR LOW LEVEL TURB BLW 100 OVER KAUAI AND OAHU... AND AIRMET SIERRA FOR MTN OBSC FOR MAUI AND THE BIG ISLAND WILL REMAIN IN PLACE THROUGH THE OVERNIGHT HOURS. && .MARINE... THE SMALL CRAFT ADVY...SCA...HAS BEEN EXPANDED...AND NOW COVER THE WATERS WEST OF MOLOKAI. THE SCA COVERING OAHU IS DUE MAINLY TO SWELL. WHILE WATERS AROUND KAUAI IS A COMBO WIND AND SWELL. THE SCA IS GOOD UNTIL 6 PM HST MONDAY. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY THROUGH 6 PM HST SUNDAY FOR NORTH AND WEST FACING SHORES OF KAUAI...AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI. SMALL CRAFT ADVISORY UNTIL 6 PM HST MONDAY FOR WATERS WEST OF MOLOKAI. WIND ADVISORY FOR BIG ISLAND SUMMITS IS GOOD UNTIL 6 AM HST TUESDAY. && DISCUSSION/MARINE...LAU AVIATION...RYSHKO/LAU
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:31 PM HST | Small Craft Advisory | HFO | 3 days | |
| Mar 30, 5:30 PM HST | Wind Advisory | HFO | Hawaii | 10 hr |
| Mar 30, 7:11 PM HST | Special Marine Warning | HFO | 64 min | |
| Mar 30, 8:09 PM HST | Special Marine Warning | HFO | 51 min | |
| Mar 30, 8:55 PM HST | Special Marine Warning | HFO | 65 min |
Nearby
High Wind Warnings in Hawaii, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.